# SDR DALA2022092806370

- Difficulty date: September 24, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 56,344 hours, 23,603 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 LH ENGINE DRAG FITTING HARDWARE HAS MISSING PROTECTIVE FINISH AND CORROSION ON FASTENER #2 AND #3. CORRECTIVE ACTION: REPLACED FASTENERS #2 AND #3 ON LH DRAG FITTING ON A.A. WORK CARD 5720-01100-04A STEP 18. (2423476)
